Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 311-314 of 314 (Search time: 0.006 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
311
CONVEX REAL PROJECTIVE-STRUCTURES ON CLOSED SURFACES ARE CLOSED

Choi, Suhyoungresearcher; Goldman, WM, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.118, no.2, pp.657 - 661, 1993-06

312
CONVEX DECOMPOSITIONS OF REAL PROJECTIVE SURFACES .1. PI-ANNULI AND CONVEXITY

Choi, Suhyoungresearcher, JOURNAL OF DIFFERENTIAL GEOMETRY, v.40, no.1, pp.165 - 208, 1994-07

313
Convex decompositions of real projective surfaces. III: for closed or nonorientable surfaces

Choi, Suhyoungresearcher, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.33, no.4, pp.1139 - 1171, 1996-04

314
Real projective manifolds developing into an affine space

Chae, Youn Ki; Choi, Suhyoungresearcher; Park, Chan-Young, INTERNATIONAL JOURNAL OF MATHEMATICS, v.4, no.2, pp.179 - 191, 1993-04

rss_1.0 rss_2.0 atom_1.0